# SDR IPXA2022060782923

- Difficulty date: April 21, 2022
- Submitted: June 8, 2022
- Operation: General aviation
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 7075T6050C
- Part serial: NA
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300L/H WING LE CUT OUT OF ACCESS 513 AB HAS CRACKINSTALLED REPAIR DOUBLER A300-600 SRM 51-40-21
